Discorrelation Between Primes in Short Intervals and Polynomial Phases

Kaisa Matomäki, Xuancheng Shao

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


Let H = Nθ, θ > 2/3 and k ≥ 1. We obtain estimates for the following exponential sum over primes in short intervals: 'Equation Presented' where g is a polynomial of degree k. As a consequence of this in the special case g(n) = αnk, we deduce a short interval version of the Waring-Goldbach problem.

Original languageEnglish
Pages (from-to)12330-12355
Number of pages26
JournalInternational Mathematics Research Notices
Issue number16
StatePublished - Aug 1 2021

Bibliographical note

Funding Information:
This work was supported by the Academy of Finland [285894 to K.M.] and National Science Foundation [DMS-1802224 to X.S.].

Publisher Copyright:
© 2019 The Author(s).

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Discorrelation Between Primes in Short Intervals and Polynomial Phases'. Together they form a unique fingerprint.

Cite this